On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.82.57.154
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 124 - pages 141-215

Titles124

Déformations de C*-algèbres de Hopf
Étienne Blanchard
Bulletin de la Société mathématique de France 124, number 1 (1996), 141-215
Buy the book
Download this article : PS file / PDF file

Résumé :
Étant donné un espace compact X, nous généralisons la notion d'unitaire multiplicatif introduite par Baaj et Skandalis au cadre des C(X)-modules hilbertiens et en étudions les propriétés de continuité. Nous associons alors à certaines déformations de C*-algèbres de Hopf construites par Woronowicz des champs continus d'unitaires multiplicatifs et nous montrons que ces déformations correspondent à des déformations topologiques.

Abstract:
Given a compact space X, we generalize the notion of multiplicative unitary introduced by Baaj and Skandalis to the framework of Hilbert C(X)-modules and we study its continuity properties. We then associate to several deformations of Hopf C*-algebras constructed by Woronowicz continuous fields of multiplicative unitaries and we prove that those deformations correspond to topological deformations.

Class. math. : 46 L 05, 46 M 05, 16 W 30


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique